Can Depo-Provera provera (medroxyprogesterone) have a side effect of fuller beeasts? Or did I just gain weight? I am also scared I'm pregnant because of this

Most Common DEPO ? The most common question about depo is the breast question and the feeling that this gives females that they are pregnant. This is depo. It is the most common 'complaint' from females on this form of birth control. You are not pregnant. You are on depo.

Related Questions

In my 13th week on Depo-Provera provera, (medroxyprogesterone) my breasts are a bit fuller. They are harder to the touch. A bit sore. Could this be a side effect or could I be prego?

Take the test. If you want to know if you are pregnant, take a test. In today's world you do not need to wonder if you are pregnant or not based on symptoms. Pregnancy tests are available at any pharmacy and in minutes you will have your answer. They can detect a pregnancy 7-10 days after conception. The best time to take one is when you miss your period. Read more...

Is it weird to have Depo-Provera provera (medroxyprogesterone) birth control with crazy side effect like depression and random crying?

It is possible. The Depo Provera (medroxyprogesterone) injections are a hormone called progesterone. A few women who are sensitive to Progesterone and can get bloating or water retention or mood swings. So feelings of depression might be from the Depo-Provera provera. However depression and crying may have everything to do with other life issues. Speak with your doctor to help figure this out. Depression is important to treat. Read more...

Started Depo-Provera provera (medroxyprogesterone). Constant mid-stomach pain and grumbling ever since. No appetite- so I can hardly eat. Side effect? What should I do?

Not likely. Those are not typical side effects of depo-provera. In fact the opposite is usually true. Depoprovera can be an appetite stimulant. I would recommend seeing a primary care doctor and investigating other causes. Read more...